MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM; COLONOSCOPE

FUJIFILM CORPORATION FUJIFILM; COLONOSCOPE
Model Number EC-600HL
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the clog in the outlet of the water jet channel was determined to be white lint.This white lint likely originated from a cloth or gauze used to wipe the distal end of the device before the subject procedure.Therefore, the user would have failed to properly inspect the endoscope channels before use, as instructed in the labeling.Further investigation is ongoing to determine when the clog occurred.Since it is not certain that the lint was introduced between procedures and not during a previous procedure, this incident is being reported in an abundance of caution.There is no report of patient infection.
 
Event or Problem Description
Something appears to be lodged in the forward water jet of the endoscope forcing a bifurcated stream of water instead of one continual stream.Doctor was unsure if the bifurcated stream was apparent prior to the case, or happened intraprocedural.If prior to the case, then this could be a cross contamination issue.
 
Event or Problem Description
Something appears to be lodged in the forward water jet of the endoscope forcing a bifurcated stream of water instead of one continual stream.Doctor was unsure if the bifurcated stream was apparent prior to the case, or happened interprocedurally.If prior to the case, then this could be a cross contamination issue.
 
Additional Manufacturer Narrative
Additional information: it was indicated that there was mucosal and superficial abrasion, however it did not result in any non-routine action or treatment.There was no patient serious injury reported.Initial mdr aware date was left blank but should have been 11 jul 2018; new follow up aware date listed in this report is for the latest information update.Codes updated.Further investigation was conducted however there was no new information available.If any additional information is provided, a supplemental report will be submitted.: the cause of the clog in the outlet of the water jet channel was determined to be white lint.This white lint likely originated from a cloth or gauze used to wipe the distal end of the device before the subject procedure.Therefore, the user would have failed to properly inspect the endoscope channels before use, as instructed in the labeling.Further investigation is ongoing to determine when the clog occurred.Since it is not certain that the lint was introduced between procedures and not during a previous procedure, this incident is being reported in an abundance of caution.There is no report of patient infection.

Brand Name
FUJIFILM
Common Device Name
COLONOSCOPE
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key7762697
Report Number3001722928-2018-00057
Device Sequence Number13901678
Product Code FDF
UDI-Device Identifier04547410330212
UDI-Public(01)04547410330212(11)170301
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K180405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-600HL
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1